Skip to Main content Skip to Navigation


hal-00969175v1  Journal articles
Marc LenoirNicolas Salles. Evaluation of 3-D Singular and Nearly Singular Integrals in Galerkin BEM for Thin Layers
SIAM Journal on Scientific Computing, Society for Industrial and Applied Mathematics, 2012, 36, pp.3057–-3078. ⟨10.1137/120866567⟩
hal-00974512v1  Journal articles
Marc LenoirA Tounsi. The Localized Finite Element Method and Its Application to the Two-Dimensional Sea-Keeping Problem
SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 1988, 25 (4), pp.729-752. ⟨10.1137/0725044⟩
hal-00876238v1  Journal articles
Marc Lenoir. Influence coefficients for variational integral equations
Comptes Rendus. Mathématique, Académie des sciences (Paris), 2006, 343 (8), pp.561-564. ⟨10.1016/j.crma.2006.09.020⟩
hal-00974773v1  Journal articles
Christophe HazardMarc Lenoir. On the solution of time-harmonic scattering problems for Maxwell's equations
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 1996, 27, pp.1597-1630
hal-00974503v1  Journal articles
Adrien JamiMarc Lenoir. A variational formulation for exterior problems in linear hydrodynamics
Computer Methods in Applied Mechanics and Engineering, Elsevier, 1978, 16 (3), pp.341-359. ⟨10.1016/0045-7825(78)90106-8⟩
hal-00974524v1  Journal articles
Jacques CahouetMarc Lenoir. Résolution numérique du problème non linéaire de la résistance de vagues bidimensionnelle.
Comptes Rendus de l'Académie des Sciences. Série 2, Gauthier-Villars, 1983, 297 (12), pp.819-822
hal-00974763v1  Journal articles
Christophe HazardMarc Lenoir. Determination of scattering frequencies for an elastic floating body
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 1993, 24, pp.1458-1514
hal-00974746v1  Journal articles
Marc LenoirM. Vullierme-LedardChristophe Hazard. Variational formulations for the determination of resonant states in scattering problems
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 1992, 23, pp.579-608